# SDR UHLA201605210302

- Difficulty date: May 21, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,223 hours, 20,631 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF AFT GALLEY OTBD FWD FLOOR ANCHOR CORRODED.  R & R BRACKET IAW CMM 25-33-97.
